Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Print: 2152-5102
ISSN Online: 2152-5110

Volumes:
Volume 47, 2020 Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v30.i2.70
18 pages

3-D Stability of Boundary Layer Flows over Laminate Plates Like Compliant Coatings

Adrian Postelnicu
Department of Thermal Engineering and Fluid Mechanics, Transilvania University of Brasov, Brasov, Romania
Ioan Pop
Department of Applied Mathematics, Babes-Bolyai University, 400084 Cluj-Napoca, Romania

ABSTRACT

The paper deals with a 3-D model for the linear stability of an incompressible boundary layer flow over laminate plates like compliant coatings. The main flow considered is of Blasius type, while the disturbance modes are described by an Orr-Sommerfeld type equation and a Squire equation. These equations arc solved numerically using a shooting technique. The compliant coating proposed is a new one: a laminate compliant plate which is connected to the rigid base by a liquid viscous sublayer. After implementation of the matching conditions between the flow and solid coating, the governing equations are solved numerically for a particular geometrical model. Results are presented for the Tollmien-Schlichting instability regime.


Articles with similar content:

DEFORMATION OF A THIN LAYER THAT IS BONDED TO A MASSIVE SUBSTRATE IN THE THEORY OF THERMOELASTIC MATERIALS WITH VOIDS
Nanoscience and Technology: An International Journal, Vol.5, 2014, issue 1
Yury Solyaev, Sergey A. Lurie
TO THE ASYMPTOTIC THEORY OF A FLOW OVER A SMALL THREE-DIMENSIONAL HUMP
TsAGI Science Journal, Vol.44, 2013, issue 2
Victor Vladimirovich Sychev
NON-LOCAL COMPUTATIONAL HOMOGENIZATION OF PERIODIC MASONRY
International Journal for Multiscale Computational Engineering, Vol.9, 2011, issue 5
Andrea Bacigalupo , Luigi Gambarotta
COMPUTATIONAL CONTINUA FOR THICK ELASTIC LAYERED STRUCTURES
International Journal for Multiscale Computational Engineering, Vol.14, 2016, issue 5
Vasilina Filonova, Jacob Fish
On Construction of Differential Model of Transversal Dynamic Displacements of Thick Elastic Layer
Journal of Automation and Information Sciences, Vol.44, 2012, issue 8
Konstantin V. Dvirnychuk , Vladimir Antonovich Stoyan